Florida, 2011Hail and Damaging Wind in Florida, June 17, 2011
June 17, 2011 · NWS MFL · 2 events in 2 counties and zones
Severe thunderstorms affected the area around Lake Okeechobee with high wind and hail.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Severe thunderstorms affected the area around Lake Okeechobee with high wind and hail.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before the first event at Jun 17, 2:55 PM EST, 2 hours 18 minutes earlier.
Area forecast discussion, Jun 17, 2:55 PM EST, 2 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
355 PM EDT FRI JUN 17 2011
.UPDATE...ISOLATED SEVERE TSTORMS ARE BECOMING A CONCERN ACROSS THE
LAKE OKEECHOBEE REGION TO EASTERN COLLIER COUNTY...GIVEN SUCH STRONG
SURFACE HEATING (UPPER 90S) AND EXCELLENT LAPSE RATES IN THE HAIL
GROWTH LAYER ALONG WITH MID LEVEL DRY AIR. JUST EXTREMELY HIGH
INSTABILITY. DAMAGING WINDS 60-70 MPH AND GOLF BALL HAIL IS
POSSIBLE. THE HAZARDOUS WX OUTLOOK WAS UPDATED FOR THIS SEVERE
POTENTIAL. /GREGORIA
&&
.DISCUSSION...ALOFT RIDGES ARE LOCATED OVER N FL AND OVER THE NW
CARIBBEAN WITH A SMALL AND WEAK TROUGH SQUEEZED BETWEEN OVER S FL.
THIS IS ALLOWING SUBSIDENCE TO OCCUR OVER THE LOCAL AREA AND EVEN
THOUGH THE SURFACE RIDGE AXIS TO THE NORTH HAS ALLOWED THE SE FLOW
TO INCREASE LOW LVL MOISTURE OVER THE PAST 24 HRS, SHRA AND TS ARE
HAVING A HARD TIME DEVELOPING. EVENTUALLY STRONG HEATING, HIGH LOW
LVL MOISTURE CONTENT, AND SURFACE CONVERGENCE FROM SEA BREEZES
WILL PRODUCE SCT CONVECTION, BUT MAINLY INTERIOR AND JUST INLAND
FROM THE WEST COAST. THROUGH THE WEEKEND MOISTURE LVLS WILL
INCREASE AND AT TIMES CLIMB TO AROUND 2" PWATS AS AN INVERTED
TROUGH PASSES TO THE SOUTH. THE REGION WILL REMAIN MOSTLY UNDER
THE INFLUENCE OF SURFACE RIDGE WITH THE AXIS OF THE RIDGE REMAIN
NORTH OF THE AREA. SEA BREEZE CONVERGENCE WILL BE THE MAIN STORM
FOCUS WITH MOST CONVECTION BEING INTERIOR AND WEST WITH THE SE
FLOW.
NEXT WEEK SHOWERS AND THUNDERSTORMS ARE EXPECTED EACH
DAY/AFTERNOON, HOWEVER MODELS DO VARY SLIGHTLY WITH THE PLACEMENT
OF THE UPPER RIDGE AND TROUGH OVER THE REGION WHICH MAY SLIGHTLY
RAISE OF LOWER POPS DEPENDING WHERE THE PLACEMENT OF EACH FEATURE
IS.
&&
.AVIATION...SCT TO BKN CU FIELD WITH BASES AROUND 4 KFT WILL CONTINUE TO
DEVELOP THROUGH THE MID/LATE AFTERNOON PERIOD AS TEMPERATURES RISE
AND THE EAST COAST SEA BREEZE CONTINUES TO PENETRATE INLAND.
OUTSIDE OF A FEW SHOWERS THAT HAVE ALREADY DEVELOPED ALONG THE SEA
BREEZE JUST WEST OF TMB...MOST OF THE AFTERNOON ACTIVITY IS
EXPECTED TO REMAIN FURTHER INLAND AND TOWARD THE GULF COAST AREAS
OVER COLLIER...HENDRY AND GLADES COUNTIES THROUGH THE EARLY
EVENING PERIOD. THE PRIMARY LOW-LEVEL FLOW WILL REMAIN OUT OF THE
SOUTHEAST THROUGH THE 24 HR TAF PERIOD IN THE LIGHT TO MODERATE
RANGE. WILL ONLY INSERT VCTS FOR THE APF TERMINAL AT THIS TIME AS
THE HEAVIEST SHOWERS AND STORMS SHOULD REMAIN JUST INLAND. ANY
STORMS THAT DO AFFECT THE TERMINAL...BRIEF MVFR PERIODS WILL BE
POSSIBLE DUE TO REDUCED VSBYS/CIGS. A RETURN OF VFR CONDITIONS
WILL BE EXPECTED THROUGH THE OVERNIGHT PERIOD WITH LIGHT WINDS.
FOR SATURDAY...VERY SIMILAR CONDITIONS WILL BE EXPECTED WITH
SOUTHEAST WINDS CONTINUING. 85/AG
&&
.MARINE...THE RIDGE AXIS IS EXPECTED TO REMAIN NORTH OF THE AREA
INTO EARLY NEXT WEEK WHICH WILL KEEP THE REGION IN A GENTLE TO
MODERATE SOUTHEAST FLOW. THIS WILL ALSO KEEP SEAS AT 4 FEET OR
LESS THROUGH THE PERIOD.
&&
.FIRE WEATHER...MOISTURE LEVELS ARE EXPECTED TO REMAIN OUT OF
CRITICAL VALUES THROUGH THE PERIOD.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 78 91 77 90 / 10 30 30 40
FORT LAUDERDALE 80 90 79 89 / 10 30 30 40
MIAMI 79 92 79 90 / 10 30 30 40
NAPLES 76 92 74 91 / 20 40 30 40
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&
DISCUSSION/MARINE...04/AT
AVIATION/RADAR/FIRE...85/AG
Hazardous weather outlook, Jun 17, 2:44 PM EST, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
344 PM EDT FRI JUN 17 2011
FLZ063-066>075-168-172>174-180400-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
344 PM EDT FRI JUN 17 2011
...A FEW SEVERE THUNDERSTORMS POSSIBLE LAKE OKEECHOBEE REGION THROUGH EARLY THIS EVENING....
...AFTERNOON HEAT INDICES 100 TO 104 DEGREES...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
THUNDERSTORMS: SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS
AFTERNOON AND EARLY EVENING WITH THE HIGHEST CHANCE ACROSS THE
LAKE OKEECHOBEE REGION AND TOWARD THE GULF COAST. A FEW THUNDERSTORMS
ACROSS INTERIOR COLLIER...GLADES...HENDRY...AND INTERIOR PALM
BEACH COUNTY MAY BECOME SEVERE CONTAINING DAMAGING WINDS AND
LARGE HAIL.
WIND: DAMAGING WINDS OF 60 TO 70 MPH WILL BE POSSIBLE ACROSS THE
LAKE OKEECHOBEE REGION INTO EASTERN COLLIER COUNTY.
HAIL: LARGE HAIL OF HALF DOLLAR TO GOLF BALL SIZE WILL BE POSSIBLE
ACROSS THE LAKE OKEECHOBEE REGION.
TEMPERATURES: HEAT INDEX VALUES WILL PEAK BETWEEN 100 AND 104
DEGREES ACROSS SOUTH FLORIDA THIS AFTERNOON, EXCEPT THE IMMEDIATE
EAST AND WEST COASTS.
RIP CURRENTS: SOUTHEAST WINDS AROUND 10 KNOTS WILL RESULT IN A
SLIGHT RISK OF RIP CURRENTS ALONG THE ATLANTIC BEACHES OF PALM
BEACH, BROWARD AND MIAMI-DADE TODAY.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH THE
PERIOD.
.SPOTTER INFORMATION STATEMENT...
WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER
INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND
FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MIAMI.
FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
GREGORIA
In the hours before
Special weather statement, Jun 17, 2:43 PM EST, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
343 PM EDT FRI JUN 17 2011
FLZ070-071-172030-
INLAND BROWARD COUNTY FL INLAND COLLIER COUNTY FL
343 PM EDT FRI JUN 17 2011
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN BROWARD COUNTY
EAST CENTRAL COLLIER COUNTY
* UNTIL 430 PM EDT
* AT 337 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF MICCOSUKEE SERVICE
PLAZA...AND MOVING NORTHWEST AT 10 MPH. ADDITIONAL STRONG STORMS
WERE DEVELOPING OVER THE BIG CYPRESS OF EASTERN COLLIER COUNTY.
* THE STORM WILL AFFECT...
BIG CYPRESS NATIONAL PRESERVE...
MICCOSUKEE SERVICE PLAZA...
COLLIER/BROWARD LINE AND ALLIGATOR ALLEY...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.
LAT...LON 2626 8128 2625 8127 2626 8088 2633 8088
2633 8074 2607 8065 2587 8118
TIME...MOT...LOC 1943Z 157DEG 7KT 2612 8078
GREGORIASpecial weather statement, Jun 17, 3:23 PM EST, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
423 PM EDT FRI JUN 17 2011
FLZ066-067-070-071-172100-
HENDRY FL INLAND BROWARD COUNTY FL INLAND COLLIER COUNTY FL INLAND
PALM BEACH COUNTY FL
423 PM EDT FRI JUN 17 2011
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
WESTERN BROWARD COUNTY
SOUTHWESTERN PALM BEACH COUNTY
SOUTHEASTERN HENDRY COUNTY
EAST CENTRAL COLLIER COUNTY
* UNTIL 500 PM EDT
* AT 421 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES
NORTH OF MICCOSUKEE SERVICE PLAZA TO MILE MARKER 60 ON ALLIGATOR
ALLEY...AND MOVING NORTHWEST AT 10 MPH.
* THE LINE OF STORMS WILL AFFECT...
MILE MARKER 60 ON ALLIGATOR ALLEY...
HOLEY LAND WILDLIFE MANAGEMENT AREA...
BIG CYPRESS SEMINOLE INDIAN RESERVATION...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP
TO NICKEL-SIZED HAIL...AND TORRENTIAL DOWNPOURS ARE EXPECTED WITH
THESE STRONG THUNDERSTORMS.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL
TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS.
SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2604 8057 2608 8107 2632 8132 2650 8070
TIME...MOT...LOC 2022Z 137DEG 9KT 2627 8081 2618 8105
GREGORIA
Special weather statement, Jun 17, 4:06 PM EST, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
506 PM EDT FRI JUN 17 2011
FLZ067-172130-
INLAND PALM BEACH COUNTY FL
506 PM EDT FRI JUN 17 2011
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTH CENTRAL PALM BEACH COUNTY
* UNTIL 530 PM EDT
* AT 504 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES NORTHEAST OF CANAL POINT...AND MOVING
NORTHWEST AT 10 MPH.
* THE STORM WILL AFFECT...
AREAS BETWEEN CANAL POINT AND THE MARTIN COUNTY LINE...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
LAT...LON 2688 8044 2679 8055 2687 8064 2690 8062
2693 8062 2696 8062 2696 8061 2696 8048
TIME...MOT...LOC 2105Z 114DEG 8KT 2690 8060
GREGORIASpecial weather statement, Jun 17, 4:34 PM EST, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
534 PM EDT FRI JUN 17 2011
FLZ063-172200-
GLADES FL
534 PM EDT FRI JUN 17 2011
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
WEST CENTRAL GLADES COUNTY
* UNTIL 600 PM EDT
* AT 530 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF VENUS...AND MOVING
NORTHEAST AT 15 MPH. ADDITIONAL STRONG STORMS WERE DEVELOPING TO
THE SOUTHWEST ACROSS RURAL WESTERN GLADES COUNTY.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2705 8133 2703 8133 2684 8148 2688 8157
2697 8157 2704 8156 2703 8135 2713 8126
2712 8125
TIME...MOT...LOC 2134Z 211DEG 15KT 2702 8141
GREGORIASpecial weather statement, Jun 17, 4:57 PM EST, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
557 PM EDT FRI JUN 17 2011
FLZ063-066-172245-
GLADES FL HENDRY FL
557 PM EDT FRI JUN 17 2011
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
GLADES COUNTY
NORTHERN HENDRY COUNTY
* UNTIL 645 PM EDT
* AT 552 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
BAND OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES
NORTH OF DEVILS GARDEN TO 7 MILES SOUTHEAST OF LA BELLE...AND
MOVING NORTHWEST AT 15 MPH. ADDITIONAL STRONG STORMS OVER LAKE
OKEECHOBEE WILL MOVE NORTHWEST TO AFFECT NORTHEASTERN GLADES
COUNTY. STRONG STORMS CONTINUE OVER WESTERN GLADES COUNTY AS WELL.
* THE LINE OF STORMS WILL AFFECT...
MOORE HAVEN...
LA BELLE...
ORTONA...
LAKEPORT...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.
LAT...LON 2720 8093 2707 8094 2704 8093 2703 8097
2705 8097 2698 8107 2692 8107 2693 8110
2690 8111 2683 8106 2682 8094 2663 8094
2653 8155 2665 8157 2703 8157 2703 8127
2712 8127 2713 8118 2720 8117 2722 8109
TIME...MOT...LOC 2155Z 137DEG 12KT 2669 8111 2668 8140
GREGORIALocal storm report, Jun 17, 5:06 PM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
606 PM EDT FRI JUN 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND GST 7 W PAHOKEE 26.82N 80.78W
06/17/2011 M53.00 MPH AMZ610 FL MESONET
A THUNDERSTORM PRODUCED A WIND GUST OF 53 MPH AT MESONET
SITE L006 OVER LAKE OKEECHOBEE.
0545 PM TSTM WND GST 10 NW PAHOKEE 26.90N 80.79W
06/17/2011 M45.00 MPH AMZ610 FL MESONET
A THUNDERSTORM PRODUCED A WIND GUST OF 45 MPH AT MESONET
SITE LZ40 OVER LAKE OKEECHOBEE.
&&
CARACOZZAThunderstorm Wind, Hendry
- When
- June 17, 5:13 PM EST
- Where
- Hendry County, 0.65 mi ESE of La Belle
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 26.748, -81.420
A report was received of a tree broken in half near Edison Community College in Labelle.
Hail, Glades
- When
- June 17, 5:15 PM EST
- Where
- Glades County, 1.41 mi ESE of Ortona to 10.6 mi WNW of Goodno
- Measured
- 1 in hail
- Reported by
- Law Enforcement
- Coordinates
- 26.810, -81.300
Large hail was reported in the Muse and Ortona areas.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Hail in Illinois, June 17 to 18, 2011$163 million · 52 kt wind · 11 events
- Rip Current in Texas, June 17, 20111 death · 1 event
- Hail and Damaging Winds in Kansas, June 17 to 18, 20112.75 in hail · 60 events
- Hail and Damaging Wind in Ohio, June 17, 2011$101,000 · 1.5 in hail · 5 events
- Hail and Damaging Winds in Maryland, June 17, 2011$54,000 · 1 in hail · 13 events
- Damaging Winds in Maryland, June 17, 2011$75,000 · 52 kt wind · 3 events
- Hail and Damaging Winds in Kansas, June 17, 2011$56,000 · 1.5 in hail · 8 events
- Hail and Damaging Winds in Kansas, June 17 to 18, 2011$6,000 · 2 in hail · 22 events
- Hail and Damaging Winds in Kansas, June 17 to 18, 20112 in hail · 22 events
- Hail and Damaging Winds in Illinois, June 17, 2011$19,000 · 1.75 in hail · 8 events
- Hail and Damaging Winds in Virginia, June 17, 2011$6,000 · 1.75 in hail · 17 events
- Hail and Damaging Winds in Ohio, June 17, 2011$4,000 · 1.75 in hail · 17 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 319894, 319893.